# SDR CA000907002

- Difficulty date: August 21, 2000
- Submitted: September 12, 2000
- Operation: General aviation
- Make and model: Bell 206L-1
- Aircraft time: 8,093 hours
- Engine: Allsn 250C28B
- System (JASC): 6220 · Main Rotor Head
- Part: Pin
- Part number: 206011125001
- Condition: Worn
- Location: Center
- Part time: 582 hours
- Component: Main Rotor Hub, Bell
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING MAINTENANCE TEARDOWN, PINS FOUND TO HAVE MECHANICAL WEAR AND REPLACED.  (X)
